Guru3D.com Forums

Go Back   Guru3D.com Forums > General Chat > The Guru's Pub
The Guru's Pub Hang out with Guru3D's staff and other visitors, have a nice civilized chat, nothing hardware related though !



Reply
 
Thread Tools Display Modes
Old
  (#126)
signex
Ancient Guru
 
signex's Avatar
 
Videocard: New soon...
Processor: New soon...
Mainboard: New soon...
Memory: New soon...
Soundcard: New soon...
PSU: New soon...
Default 03-20-2017, 11:20 | posts: 8,059 | Location: Netherlands

Quote:
Originally Posted by blurp33 View Post
Anti anxiety meds like the benzo (lorazepam, clonazepam,mostly anything that ends with -pam) are usefull for the short term management of anxiety events on an as needed basis. Whereas the serotonin uptake inhibitors (even though they are labelled as antidepressants) are usefull for the management of chronic anxiety. They will not necessarily make you 'happy' but they reduce the frequency and severity of uncontrollable anxiety events.
It does help very good i've read the citalopram, only downside for most people was it had horrible side effects but i haven't had a single one. "yet"
They say to hold on to it and that after few weeks that they start working and you notice you see more clearly and feel good about yourself.

First 2 or 3 days my hands shaked a little of it and sweaty hands but that went away after 3 days tops.
   
Reply With Quote
 
Old
  (#127)
viren
Maha Guru
 
viren's Avatar
 
Videocard: GTX 960
Processor: I5 4690K
Mainboard: Z87
Memory: 16GB
Soundcard: 7.1 PCI-E
PSU: 800W
Default 03-20-2017, 20:48 | posts: 2,435 | Location: PUNE

didn't go through this complete thread but it seems your girlfriend/lover/wife left you on that day...if this is untrue then my prescription wont help...

This thing has happened to me before I became successful...Many successful ppl sleep late at night and drink...

But if your girlfriend/ladylove/wife left you its ok but what you need to do is get over her by sleeping with someone else who is ten times hotter than her and sending her images of you and your paid for mistress...

If you really really love the love of your life just hire a hot hooker and click snaps and make sure that your gfs/wifes best friend is near to u when u do so...

And if you cant really sleep play some games till you are really really exhausted....

You depression sounds exactly like mine but that's when all my family members used to scold me for doing nothing in life despite me being 30...

But then one day I did something which shut off everyones mouth...
   
Reply With Quote
Old
  (#128)
signex
Ancient Guru
 
signex's Avatar
 
Videocard: New soon...
Processor: New soon...
Mainboard: New soon...
Memory: New soon...
Soundcard: New soon...
PSU: New soon...
Default 03-20-2017, 20:54 | posts: 8,059 | Location: Netherlands

Quote:
Originally Posted by viren View Post
didn't go through this complete thread but it seems your girlfriend/lover/wife left you on that day...if this is untrue then my prescription wont help...

This thing has happened to me before I became successful...Many successful ppl sleep late at night and drink...

But if your girlfriend/ladylove/wife left you its ok but what you need to do is get over her by sleeping with someone else who is ten times hotter than her and sending her images of you and your paid for mistress...

If you really really love the love of your life just hire a hot hooker and click snaps and make sure that your gfs/wifes best friend is near to u when u do so...

And if you cant really sleep play some games till you are really really exhausted....

You depression sounds exactly like mine but that's when all my family members used to scold me for doing nothing in life despite me being 30...

But then one day I did something which shut off everyones mouth...
Sorry no, i'm single hehe i don't want a girlfriend, at least not yet.
   
Reply With Quote
Old
  (#129)
Labyrinth
Ancient Guru
 
Labyrinth's Avatar
 
Videocard: AMD 290 4GB
Processor: i5 6600K 4.5Ghz
Mainboard: Asus Z170 Pro Gaming
Memory: Kingston 8GB DDR4 @ 2666
Soundcard: Xonar DSX
PSU: Corsair CS750M
Default 03-21-2017, 14:54 | posts: 4,251 | Location: Cheshire, England

Have you tried seeing a Psychologist?
Have you always been anxious?
   
Reply With Quote
 
Old
  (#130)
signex
Ancient Guru
 
signex's Avatar
 
Videocard: New soon...
Processor: New soon...
Mainboard: New soon...
Memory: New soon...
Soundcard: New soon...
PSU: New soon...
Default 03-21-2017, 19:40 | posts: 8,059 | Location: Netherlands

Quote:
Originally Posted by Labyrinth View Post
Have you tried seeing a Psychologist?
Have you always been anxious?
Yea have seen one 2 times, i only see him once a month wich sucks.

No i've never been anxious, it started in November last year when i went to the cinema(never had any issues going before).
My heart started to pound, and was going faster by the minute and i was getting scared/anxious and went outside to calm myself.

Few weeks before i had issues sleeping, i sometimes woke up in the middle of the night panicking and my heart went nuts.
It started to happen almost daily and made me depressed and anxious every evening.

I had these events with waking up at night with a rushing heart rate before but it didn't made me anxious or scared.
Went to a doctor and he gave me metroprolol, and it worked every night, not a single wake up call from my heart in the middle of the night.
I never took that medicine again after a week or so, maybe i quit too soon that caused it don't know. (Quitting it can be fatal to the heart apparently.)

Last edited by signex; 03-21-2017 at 19:42.
   
Reply With Quote
Old
  (#131)
signex
Ancient Guru
 
signex's Avatar
 
Videocard: New soon...
Processor: New soon...
Mainboard: New soon...
Memory: New soon...
Soundcard: New soon...
PSU: New soon...
Default 03-21-2017, 20:16 | posts: 8,059 | Location: Netherlands

Quote:
Originally Posted by Extraordinary View Post
benzos are highly addictive though, like you say you'll usually only be prescribed them short term, if this is something OP needs long term help for they'll likely find a non benzo med, I was prescribed one called Busprone years ago but it gave me palpitations so knocked that on the head quickly
Went to the doc this morning, he upped the dosage of citalopram to 20mg.

Warned me that anxiety could come back cause of a higher dosage, we'll see at the end of the week.
I still have 4 10mg's left wich i will use up first.
   
Reply With Quote
Old
  (#132)
Mr.Bigtime
Ancient Guru
 
Mr.Bigtime's Avatar
 
Videocard: MSI NVIDIA 980TI
Processor: Intel I7 6770K
Mainboard: ASUS
Memory: 16GB DD4 2133 MHz
Soundcard: EDIFIER LUNA ECLIPSE Red
PSU: 1000
Default 03-21-2017, 21:23 | posts: 20,653 | Location: Turkey

There are some good pills to make things very comfy like Cymbalta. Gives alot of boost to make you feel like you can do everything. Used for years was happy.

But since months I am not using any anti depression pills. I always re think to use them.

Everyone has different emotional reactions to everything. Nearly impossible to give comment from here. A professional about this situation only may give a good help?

Hope you feel better. Just read the first post. So maybe you are already good.

I feel like I need to leave my position job money house and go to an adventure. Probably will end stupid way. Be my adventure buddy?
   
Reply With Quote
Old
  (#133)
signex
Ancient Guru
 
signex's Avatar
 
Videocard: New soon...
Processor: New soon...
Mainboard: New soon...
Memory: New soon...
Soundcard: New soon...
PSU: New soon...
Default 03-21-2017, 21:38 | posts: 8,059 | Location: Netherlands

I'm alot better now, i feel like myself again during the day, evening a little anxious and nervous but no racing heart or anything.

Sleeping is another story, i still sleep 5 hours but right after i can fall asleep again for another 2-3 hours so i do get my full sleep.
Now to get off the oxazepam is my next assignment from the doc.

Going out tomorrow for the first time in months to see some friends and watch a movie.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump



Powered by vBulletin®
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
vBulletin Skin developed by: vBStyles.com
Copyright (c) 1995-2014, All Rights Reserved. The Guru of 3D, the Hardware Guru, and 3D Guru are trademarks owned by Hilbert Hagedoorn.